Polynomials of Amphicheiral Knots.

Richard Hartley; Akio Kawauchi

Mathematische Annalen (1979)

  • Volume: 243, page 63-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hartley, Richard, and Kawauchi, Akio. "Polynomials of Amphicheiral Knots.." Mathematische Annalen 243 (1979): 63-70. <http://eudml.org/doc/182801>.

author = {Hartley, Richard, Kawauchi, Akio},
journal = {Mathematische Annalen},
keywords = {Involution; Amphicheiral Knots; Alexander Polynomial},
pages = {63-70},
title = {Polynomials of Amphicheiral Knots.},
url = {http://eudml.org/doc/182801},
volume = {243},
year = {1979},

AU - Hartley, Richard
AU - Kawauchi, Akio
TI - Polynomials of Amphicheiral Knots.
JO - Mathematische Annalen
PY - 1979
VL - 243
SP - 63
EP - 70
KW - Involution; Amphicheiral Knots; Alexander Polynomial
UR - http://eudml.org/doc/182801
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.